# SDR 2008UALA03843

- Difficulty date: July 10, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 27,844 hours, 6,247 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Failed
- Location: Lt Aux Generator
- Component: Generator
- Component part number: 1701768
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEC BACKUP GEN EICAS MESSAGE DISPLAYED.  *S/D*  SUSPECT SHEARED SHAFT.  REPLACED BUG PER MM 24-25- 01, OPS CHECK GOOD.  AC OK FOR SERVICE.
